# SDR AALA202107217770

- Difficulty date: June 26, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 649
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SURFACE OF KEEL BEAM AT STA 649. REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER EA 329124.
